# SDR SIMA20151006002

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 32,123 hours, 27,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR, IN MIDDLE SECTION, STAY ON WHEN SWITCH IS IN THE OFF POSITION.  ALSO EMER EXIT LIGHTS ON WALL BY EMER WING EXITS.  REMOVED & REINSTALL BATTERY 3 IAW CMM 32-21-70.  OPERATIONS CHECKED IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
